MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 CHEMISTRY SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 CHEMISTRY SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number ADVIA 1800 CHEMISTRY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted siemens to report that a 4274 ise calibration slope error was generated from the ion selective electrode (ise) module on an advia 1800 chemistry system.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the ise module.The cse found salt deposits around the ise module.The cse cleaned the ise module, checked the ise mixer and the ise electrodes.The cse ran calibration and quality control (qc) materials with acceptable results.The cause of the 4274 ise calibration slope error is unknown.The system is performing within specifications.No further evaluation of this system is needed.
 
Event or Problem Description
The customer contacted siemens to report that a 4274 ise calibration slope error was generated from the ion selective electrode (ise) module on an advia 1800 chemistry system.The error is posted in the alarm log and the error informs the operator to repeat the ise calibration.Sodium, potassium and chloride patient sample test results were flagged with an asterisk (*) indicating a calibration error.The initial test results were not released to a physician.There are no reports of injury or a delay in reporting test results due to the event.

Brand Name
ADVIA 1800 CHEMISTRY SYSTEM
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
tokyo 00019 6855
JA   0001968558
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key21118491
Report Number2432235-2025-00015
Device Sequence Number7436942
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public(01)00630414534794
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 1800 CHEMISTRY SYSTEM
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/09/2025
Date Device Manufactured03/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown